MAUDE Adverse Event Report: HOLOGIC, INC. MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC. MYOSURE TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-501XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on may 6th a patient received a myosure procedure and had to be admitted to the post anesthesia care unit due to a persistent bleeding cause by a fibroid that could not be completely resected.The patient received a uterine artery embolization and was discharged without issues.No other information is available.
 
Additional Manufacturer Narrative
Myosure disposable was received and tested.Hologic received 3 disposables with the same lot number.The customer didn't specify which device was involved in the procedure hence hologic performed an investigation on all 3 devices.Visual investigation on 3 devices was performed and two of the devices had no kinks or damaged components and one had the suction line cut.Mechanical testing was performed on all 3 devices and all passed and worked as intended.No issues with any of the 3 devices was observed.No issues with the devices was observed.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.Additional information received : it was reported that the bleeding was due to a fibroid that could not be completely resected.No device malfunction was reported.The patient received a uterine artery embolization and was discharged without issues.No other information is available.

Brand Name
MYOSURE TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
MDR Report Key11939930
Report Number1222780-2021-00122
Device Sequence Number4113323
Product Code HIH
UDI-Device Identifier15420045505094
UDI-Public(01)15420045505094(10)20H21R(17)230821
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K142029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Model Number50-501XL
Device Catalogue Number50-501XL
Device Lot Number20H21R
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;